Alert archive / Florida / Red Flag Warnings in 2009
Red Flag Warning 44, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Jun 1, 2009, 7:05 AM EDT. It took effect at Jun 1, 2009, 1:00 PM EDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2009, 7:05 AM EDT (11:05 UTC)
- In effect from
- Jun 1, 2009, 1:00 PM EDT
- Expired
- Jun 1, 2009, 3:28 PM EDT
- In force
- 2 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMOB 011105 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 605 AM CDT MON JUN 1 2009 ...A RED FLAG WARNING IS NOW IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING FOR THE NORTHERN PORTIONS OF THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .A BROAD REGION OF HIGH PRESSURE CENTERED OVER LOUISIANA WILL MOVE SLOWLY EAST TODAY...AND OVER TO THE ATLANTIC COASTAL STATES BY TUESDAY. WITH A MODERATELY DRY AIR MASS IN PLACE TODAY AND TEMPERATURES CLIMBING INTO THE LOWER AND MIDDLE BY THE AFTERNOON...4 HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT SHOULD OCCUR ACROSS THE NORTHERN PORTIONS OF THE WESTERN FLORIDA PANHANDLE. FLZ001-003-005-012300- /O.UPG.KMOB.FW.A.0034.090601T1700Z-090601T2300Z/ /O.NEW.KMOB.FW.W.0044.090601T1700Z-090601T2300Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 605 AM CDT MON JUN 1 2009 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS UPGRADED THE FIRE WEATHER WATCH ACROSS THE NORTHERN PORTIONS OF THE WESTERN FLORIDA PANHANDLE TO A RED FLAG WARNING. A BROAD REGION OF HIGH PRESSURE CENTERED OVER LOUISIANA WILL MOVE SLOWLY EAST TODAY...AND OVER TO THE ATLANTIC COASTAL STATES BY TUESDAY. WITH A MODERATELY DRY AIR MASS IN PLACE TODAY AND TEMPERATURES CLIMBING INTO THE LOWER AND MIDDLE BY THE AFTERNOON...4 HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT SHOULD OCCUR ACROSS THE NORTHERN PORTIONS OF THE WESTERN FLORIDA PANHANDLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
1 follow-up statement
000 WWUS84 KMOB 011928 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 228 PM CDT MON JUN 1 2009 ...RED FLAG WARNING IS CANCELLED... .LATEST OBSERVATIONS INDICATE THAT DAYTIME HUMIDITIES WILL NOT MEET THE CRITERIA TO MAINTAIN RED FLAG WARNINGS FOR INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE. FLZ001-003-005-012030- /O.CAN.KMOB.FW.W.0044.000000T0000Z-090601T2300Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 228 PM CDT MON JUN 1 2009 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE RED FLAG WARNING. AS A SEABREEZE EASES NORTHWARD OVER THE AREA AND WITH HIGHS FLUCTUATING FROM THE UPPER 80S TO LOWER 90S...LOWEST DAYTIME HUMIDITIES LOOK TO RANGE FROM 35 TO 45 PERCENT THROUGH THE REMAINDER OF THE AFTERNOON. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Jun 1, 6:30 AM EDT, 35 minutes earlier.
Area forecast discussion, Jun 1, 6:30 AM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
530 AM CDT MON JUN 1 2009
.SHORT TERM [TODAY AND TONIGHT]...06Z SFC ANALYSIS SHOWS A BROAD
RIDGE OF HIGH PRESSURE OVER MUCH OF THE SOUTHEAST CONUS AND CENTRAL
GULF COAST REGION. BY LATE TONIGHT THIS RIDGE WILL START TO WEAKEN
AND BREAK DOWN AS A DEEPENING TROF OF LOW PRESSURE MOVES SLOWLY EAST
OF THE CENTRAL PLAINS. MAIN CONCERN WITH THIS PATTERN WILL BE
ANOTHER ROUND OF WARM TEMPS ACROSS MUCH OF THE CWFA TODAY EXCEPT
ALONG THE IMMEDIATE COAST WHERE COOLER WATER TEMPS AND A LIGHT
SOUTHERLY FLOW HELP MODERATE THIS TREND. WILL GO SLIGHTLY HIGHER
THAN THE CURRENT MAV GUIDANCE FOR HIGHS TODAY AND STAY CLOSE TO THE
CURRENT GUIDANCE FOR MINS TONIGHT. /32
[TUESDAY THROUGH WEDNESDAY NIGHT]...UPPER TROUGH OVER SOUTHEAST
TEXAS TUESDAY MORNING WILL CONTINUE TO ADVANCE VERY SLOWLY EASTWARD
ACROSS THE DEEP SOUTH THROUGH THE REMAINDER OF THE SHORT TERM.
ISOLATED TO SCATTERED SHOWERS...WITH ISOLATED EMBEDDED
THUNDERSTORMS...WILL FIRST FORM OVER THE NORTHERN GULF WATERS LATE
TUESDAY AS THE UPPER TROUGH APPROACHES. THIS PRECIPITATION WILL THEN
EXPAND NORTHWARD WEDNESDAY AND WEDNESDAY NIGHT AHEAD OF A SURFACE
LOW MOVING EAST OUT OF THE SOUTHERN PLAINS. WENT WITH A BLEND OF
MODEL GUIDANCE THROUGH THE REMAINDER OF THE SHORT TERM...WITH LOWS
IN THE MID TO UPPER 60S BOTH TUESDAY AND WEDNESDAY NIGHT. LOWS ALONG
THE BEACHES SHOULD STAY AROUND 70. HIGH TEMPERATURES WILL CONTINUE
TO PUSH THE UPPER 80S/LOWER 90S TUESDAY AFTERNOON (EXCEPT MID 80S AT
THE BEACHES). HIGHS ON WEDNESDAY WILL BE ABOUT 2 TO 4 DEGREES COOLER
COMPARED TO TUESDAY DUE TO INCREASING CLOUD/RAIN CHANCES. /22
.LONG TERM [THURSDAY THROUGH MONDAY]...THE SURFACE LOW WILL CONTINUE
TO MOVE EAST ACROSS THE SOUTHEAST STATES THURSDAY AND FRIDAY...AND
THEN STALL ALONG THE NORTHEAST GULF COAST OVER THE WEEKEND. ANOTHER
MID/UPPER LEVEL IMPULSE WILL MOVE OVER THE FORECAST AREA THURSDAY
AND THURSDAY NIGHT...PRODUCING SCATTERED SHOWERS AND THUNDERSTORMS.
DRIER CONDITIONS WILL RETURN IN THE WAKE OF THE UPPER SHORTWAVE LATE
FRIDAY THROUGH SATURDAY NIGHT...FOLLOWED BY ISOLATED (MAINLY
AFTERNOON) SUMMER-LIKE SHOWERS AND THUNDERSTORMS BOTH SUNDAY AND
MONDAY. HIGH AND LOW TEMPERATURES WILL BE RIGHT AROUND NORMAL. /22
&&
.MARINE...HIGH PRESSURE WILL CONTINUE OVER THE MARINE AREA THROUGH
TUESDAY THEN WEAKEN TUESDAY NIGHT THROUGH EARLY THURSDAY IN RESPONSE
TO A WEAK AREA OF LOW PRESSURE DEVELOPING OVER THE NORTH CENTRAL
GULF. SHOWERS AND THUNDERSTORMS WILL BECOME BETTER DEVELOPED BY
MIDWEEK AS THE AREA OF LOW PRESSURE MOVES NORTHWARD. A LIGHT TO
MODERATE WESTERLY FLOW WILL DEVELOP LATE IN THE WEEK AS HIGH
PRESSURE REBUILDS OVER THE REGION GULF FROM THE WEST. /32
&&
.AVIATION [12Z ISSUANCE]...VFR CONDITIONS FOR ALL SITES THROUGH
TONIGHT. A LIGHT SOUTHERLY FLOW WILL DEVELOP LATER TODAY...THEN
BECOME MOSTLY EAST OVERNIGHT. /32.
&&
.FIRE WEATHER...A BROAD REGION OF HIGH PRESSURE CENTERED OVER
LOUISIANA WILL MOVE SLOWLY EAST TODAY...AND OVER TO THE ATLANTIC
COASTAL STATES BY TUESDAY. WITH A MODERATELY DRY AIR MASS IN PLACE
TODAY AND TEMPERATURES CLIMBING INTO THE LOWER AND MIDDLE BY THE
AFTERNOON...4 HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT SHOULD
OCCUR OVER SOUTH CENTRAL ALABAMA AND THE NORTHERN PORTIONS OF THE
WESTERN FLORIDA PANHANDLE. THE LIGHT WINDS WILL BECOME MORE
SOUTHERLY THROUGH TUESDAY WITH MOISTURE LEVELS GRADUALLY INCREASING.
THE SOUTHERLY FLOW WILL INCREASE MOISTURE LEVELS THROUGH MID WEEK
WITH A CHANCE OF SHOWERS AND THUNDERSTORMS RETURNING TO THE FORECAST
AREA ON WEDNESDAY. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 92 67 88 68 / 10 05 10 10
PENSACOLA 91 71 87 72 / 10 05 10 20
DESTIN 87 71 85 73 / 10 05 10 20
EVERGREEN 93 65 91 64 / 10 10 10 10
WAYNESBORO 93 66 91 65 / 10 10 10 10
CAMDEN 94 66 91 64 / 10 10 10 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM NOON MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Jun 1, 6:23 AM EDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 523 AM CDT MON JUN 1 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-021200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 523 AM CDT MON JUN 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. PLEASE SEE THE ACCOMPANYING GRAPHICAL HAZARDOUS WEATHER OUTLOOK FOUND AT HTTP://WWW.SRH.NOAA.GOV/HWO/INDEX.PHP. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SHOWERS AND THUNDERSTORMS WILL BECOME BETTER DEVELOPED BY MIDWEEK. HAZARDOUS OR SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT AND STORM SPOTTERS FOR SEVERE WEATHER OPERATIONS IS NOT ANTICIPATED.
Nearby
Red Flag Warnings in Florida, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.